# SDR SWAA2013052016264

- Difficulty date: May 14, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 47,475 hours, 27,564 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL FWD BULKHEAD VERTICAL PRESSURE WEB CRACKED AT BS 540, LBL 42.80.  REPAIRED WEB IAW SRM.
